# SDR ASAA2022050538210

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 33,889 hours, 10,801 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896305
- Part serial: 1557
- Condition: Failed
- Location: #1 Engine
- Part time: 28,223 hours, 8,978 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO N1 OR N2 ROTATION DURING THE START SEQUENCE- NUMBER 1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG START VALVE REF B737-900 AMM 80-11-03. PERFORMED PNEUMATIC LEAK CHECK REF AMM 71-00-00, NO LEAKS DETECTED, OPS CHECK GOOD, ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
